# SDR WVER2017052800011

- Difficulty date: May 13, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 31,999 hours, 26,036 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613
- Condition: Gouged
- Location: Pax Door
- Part time: 31,999 hours, 26,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE FUSELAGE SIDE IS CHAFED AND GOUGED.
